Alert archive / Tennessee / River Flood Advisories in 2015
River Flood Advisory 21, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Apr 19, 2015, 10:03 PM CDT for Davidson County, Tennessee. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2015, 10:03 PM CDT (03:03 UTC)
- Expired
- Apr 20, 2015, 11:27 PM CDT
- In force
- 25 hr
- Issued by
- NWS Nashville, TN
County Davidson County, TN
The radar
The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Stones River near Donelson (DONT1). The gauge peaked at 19.73 ft at Apr 19, 2015, 7:00 PM CDT.
- Action stage
- 20 ft
- Minor stage
- 35 ft
- Moderate stage
- 41 ft
- Major stage
- 46 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03430200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
594 WGUS84 KOHX 200303 FLSOHX Flood Advisory National Weather Service Nashville TN 1003 PM CDT SUN APR 19 2015 ...The National Weather Service in Nashville, Tn has issued a flood advisory for the following rivers in middle Tennessee... Stones River Near Donelson AFFECTING Davidson County .Heavy rain over the last several days has caused a rise on the Stones River at Donelson. Additional rain from showers and thunderstorms late tonight will likely push the river into action stage late tonight or Monday morning. The river could crest around 21 feet Monday morning before falling below action stage late Monday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-201503- /O.NEW.KOHX.FL.Y.0021.150420T0303Z-150421T1454Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1003 PM CDT SUN APR 19 2015 The National Weather Service in Nashville, Tn has issued a * Flood Advisory for The Stones River Near Donelson * At 9PM Sunday the stage was 19.7 feet. * The river may crest around 21.0 feet Monday morning. * The river will fall below action stage by late Monday afternoon. * Flood stage is 35.0 feet. * At 20.0 feet...portions of the Stones River Greenway between Percy Priest Dam and Lebanon Road are inundated. $$
1 follow-up statement
759 WGUS84 KOHX 210427 FLSOHX Flood Advisory National Weather Service Nashville TN 1127 PM CDT MON APR 20 2015 ...The flood advisory is cancelled for the Stones River... Stones River Near Donelson AFFECTING Davidson County . The river has fallen below action stage. No additional heavy rainfall is expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to noaa weather radio or other local media for further information from the National Weather Service. && TNC037-210457- /O.CAN.KOHX.FL.Y.0021.000000T0000Z-150421T0600Z/ /DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1127 PM CDT MON APR 20 2015 The Flood Advisory is cancelled for The Stones River Near Donelson * At 11PM Monday the stage was 17.5 feet. * Action Stage is 20.0 feet. * Flood stage is 35.0 feet. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Apr 19, 8:18 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Apr 19, 8:18 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 818 PM CDT SUN APR 19 2015 .DISCUSSION... HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REMOVE WORDING IN THE ZONE FORECAST PRODUCT FOR THE THRU LATE AFTERNOON GROUPING. HAVE ALSO UPDATED TO MATCH CURRENT REGIONAL SFC OBS....SATELLITE...AND RADAR TRENDS ALONG WITH TWEAKS TO HRLY TEMP...DEWPOINT...SKY...AND WIND SPEED/DIRECTION GRIDS. AN EMBEDDED SHORTWAVE IN UPPER LEVEL TROUGH THAT IS MOVING ACROSS NW INTO NC PORTIONS OF THE MID STATE THIS EVENING SHOULD CONTINUE MOVING NEWD WITH DEVELOPING ISO STRONG TO SVR TSTMS ASSOCIATED WITH IT GENERALLY MOVING THIS WAY ALSO...WITH THE POSSIBILITY OF SHWRS/TSTMS MOVING INTO THE NASHVILLE METRO AREA PRESENTLY. EXPECT MAYBE SOME ISO SHWRS/TSTMS THRU 05Z ACROSS REST OF MID STATE. MAIN CONCERN IS LINE OF SVR CONVECTION APPROACHING THE MS RIVER VALLEY AS OF 01Z AND ITS POTENTIAL IMPACTS ON THE MID STATE'S WX AS IT IS EXPECTED TO APPROACH THE TN RIVER VALLEY REGION OF THE MID STATE BY 05Z. LATEST SHORT RANGE MODELS SHOWING BRUNT OF ACTIVITY CURRENTLY OVER AR MOVING GENERALLY NE OF MID STATE AS IT APPROACHES THE TN RIVER VALLEY BY 05Z...WITH CONVECTION PRESENTLY ACROSS SRN AR/NRN LA MOVING NEWD DRAGGING A LINE OF SHWRS/TSTMS INTO THE MID STATE. 00Z MON KOHX SOUNDING PROFILE AND INDICES SHOWING RELATIVELY LOW CAPE AND LOW SHEAR VALUES AS OF THIS TIME...WITH MARGINAL INSTABILITY AND PCPN WATER VALUES AROUND 1.2 INCHES AND UNIDIRECTIONAL SWLY FLOW SFC/ALOFT. MODEL SOUNDINGS SHOWING SOME ENHANCEMENTS IN INSTABILITY AND SHEAR VALUES BETWEEN 06Z-09Z ACROSS WRN AND CENTRAL PORTIONS OF THE MID STATE WITH UNIDIRECTIONAL SWLY FLOW SFC/ALOFT CONTINUING. 01Z CONVECTIVE OUTLOOK CURTAILING THE SLIGHT RISK OF SVR TSTM AREA ACROSS THE PLATEAU COUNTIES AND NOW GENERALLY LIMITING THIS POSSIBILITY TO LOCATIONS W OF THE PLATEAU. SPC STILL EXPECTING SOME WEAKENING AS THIS CURRENT LINE OF SHWRS/TSTMS APPROACHING THE MS RIVER MOVES EWD TONIGHT PER BOUNDARY LAYER DESTABILIZATION. WITH THIS ALL SAID...DO EXPECT A QUASI-LINEAR LINE OF SHWRS/TSTMS TO MOVE THRU THE MID STATE FROM AROUND 11 PM ONWARD W THRU THE EARLY MORNING HRS E...BUT WILL IT STILL CONTAIN STRONG TO SVR CONVECTION WITH IT? ALL INDICATIONS AT THIS TIME IS THAT IT IS BORDERLINE IF IT DOES OR NOT...AS SFC FRONT ITSELF SHOULD APPROACH THE MS RIVER BY 06Z AND THEN PUSH EWD INTO THE MID STATE JUST W OF PLATEAU BY 12Z...AS UPPER LEVEL TROUGHING BECOMES MORE PRONOUNCED ACROSS THE MID STATE. THUS UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT THE ABOVE REASONING/TIMINGS MENTIONED. && .PREV DISCUSSION.../ISSUED 645 PM CDT SUN APR 19 2015/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. SEVERAL ADMS POSSIBLE THRU AT LEAST 20/15Z DUE TO CEILING AND VSBY FLUCTUATIONS AND SHWR/TSTM IMPACTS. EXPECT BEST POTENTIAL FOR SHWRS/TSTMS NEAR CKV THRU 20/05Z PER PROXIMITY TO UPPER LEVEL TROUGH DYNAMICS. EXPECTING BRUNT OF SHWRS/TSTMS BETWEEN 20/05Z W - 20/11Z E AS CONVECTIVE LINE MOVES THRU MID STATE. MVFR CEILINGS TO IFR VSBYS WILL BE POSSIBLE DURING THIS TIME PERIOD...ESPECIALLY WITH ONSET OF SHWR/TSTM ACTIVITY AT TAF SITES. EXPECT LINGERING SHWRS BEHIND MAIN CONVECTIVE LINE FOR AT LEAST A COUPLE OF HRS...WITH MVFR FOG INDUCED VSBYS DEVELOPING ALSO. MVFR CEILINGS EXPECTED BY 20/15Z...WITH VFR CEILINGS POSSIBLE 20/18Z AND AFTERWARDS. PREV DISCUSSION.../ISSUED 200 PM CDT SUN APR 19 2015/ DISCUSSION...SURFACE MAP AT 18Z SHOWS A 1000 MB LOW CENTERED OVER SOUTHERN ILLINOIS, WITH A WARM FROM SITUATED TO OUR NORTH, A COLD FRONT STILL WEST OF THE MISSISSIPPI RIVER, AND A PRE-FRONTAL TROUGH JUST NOW CROSSING THE TENNESSEE RIVER THAT IS PROVIDING THE FOCUS FOR A DEVELOPING LINE OF CONVECTION. SATELLITE IMAGERY IS STARTING TO SHOW SOME BREAKS IN THE CLOUDS, ESPECIALLY WEST OF NASHVILLE. LAPS SOUNDING FOR BNA AT 18Z SHOWS WEAK INSTABILITY, WITH A LIFTED INDEX OF -3.3 AND A CAPE OF 962 J/KG. ATMOSPHERE REMAINS SUFFICIENTLY MOIST, WITH PRECIPITABLE WATER OF 1.44 INCHES AND A K-INDEX OF 34. LATEST HRRR SHOWS SCATTERED CELLS ACROSS MIDDLE TENNESSEE UNTIL A MORE ORGANIZED LINE OF CONVECTION COMES THROUGH WITH THE COLD FRONT BETWEEN 04Z AND 09Z. GIVEN THE TIMING OF THE FRONT, THE POTENTIAL FOR WIDESPREAD SEVERE STORMS APPEARS LOW, ALTHOUGH MIDDLE TENNESSEE DOES REMAIN UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT, SO ISOLATED CASES OF SEVERE ACTIVITY ARE STILL POSSIBLE. AFTER A FEW LINGERING SHOWERS ON MONDAY, LOOK FOR A BRIEF RESPITE ON TUESDAY BEFORE THE NEXT COLD FRONT DROPS SOUTHWARD THROUGH MIDDLE TENNESSEE WEDNESDAY AND THURSDAY. GIVEN THAT THE UPPER FLOW ACROSS THE REGION WILL REMAIN EITHER CYCLONIC OR ZONAL, WARM ADVECTION WILL BE HARD TO COME BY, AND SO TEMPERATURES DURING THE NEXT 7 DAYS WILL REMAIN AT OR BELOW NORMAL. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 61 67 44 69 / 70 30 10 10 CLARKSVILLE 58 66 42 68 / 70 30 05 10 CROSSVILLE 59 63 43 64 / 70 60 20 10 COLUMBIA 60 68 44 70 / 70 30 10 10 LAWRENCEBURG 58 68 44 70 / 70 30 10 10 WAVERLY 58 68 43 69 / 70 30 05 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Apr 19, 5:27 AM CDT, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 527 AM CDT SUN APR 19 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-201030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 527 AM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MIDDLE TENNESSEE SUNDAY AFTERNOON INTO SUNDAY NIGHT. AFTER WIDESPREAD RAIN SUNDAY MORNING...ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON AND AGAIN SUNDAY NIGHT. A FEW STORMS MAY BE STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/NWS NASHVILLE SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 55
In the hours before
Local storm report, Apr 19, 5:09 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
509 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG 3 NE NASHVILLE 36.20N 86.75W
04/19/2015 DAVIDSON TN EMERGENCY MNGR
ELECTRICAL WIRES DOWN IN EAST NASHVILLE. TIME ESTIMATED
BASED ON RADAR.
0337 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
04/19/2015 DAVIDSON TN TWITTER
TREE BLOCKING PENNINGTON BEND ROAD NEAR GRACE CHURCH
&&
EVENT NUMBER OHX1500490 OHX1500489
31Local storm report, Apr 19, 6:11 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
611 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 2 E NORMANDY 35.45N 86.22W
04/19/2015 COFFEE TN TWITTER
3 TREES DOWN ON RILEY CREEK RD AT NORMANDY LAKE. TIME
ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER OHX1500491
JACKSONLocal storm report, Apr 19, 6:12 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
612 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG 3 NE NASHVILLE 36.20N 86.75W
04/19/2015 DAVIDSON TN EMERGENCY MNGR
ELECTRICAL WIRES DOWN IN EAST NASHVILLE. TIME ESTIMATED
BASED ON RADAR.
0337 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
04/19/2015 DAVIDSON TN TWITTER
TREE BLOCKING PENNINGTON BEND ROAD NEAR GRACE CHURCH
0425 PM TSTM WND DMG 2 E NORMANDY 35.45N 86.22W
04/19/2015 COFFEE TN TWITTER
3 TREES DOWN ON RILEY CREEK RD AT NORMANDY LAKE. TIME
ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER OHX1500490 OHX1500489 OHX1500491
31Special weather statement, Apr 19, 6:53 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
653 PM CDT SUN APR 19 2015
TNZ005-023-200030-
HOUSTON-STEWART-
653 PM CDT SUN APR 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON AND STEWART COUNTIES...
AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR DOVER...MOVING EAST AT 30 MPH.
PEOPLE IN AND AROUND HOUSTON COUNTY AIRPORT...TENNESSEE RIDGE AND
ERIN SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3648 8802 3646 8765 3624 8763 3629 8795
3635 8798 3637 8801 3640 8803
13Special weather statement, Apr 19, 8:09 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 809 PM CDT SUN APR 19 2015 TNZ026-027-200130- CHEATHAM-DAVIDSON- 809 PM CDT SUN APR 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM AND DAVIDSON COUNTIES... AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR NASHVILLE...MOVING EAST AT 35 MPH. SOME LOCATIONS IN THE PATH INCLUDE BELLS BEND...BEAMAN PARK...WHITES CREEK...BELLE MEADE...NASHVILLE...BERRY HILL AND MADISON. WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3630 8666 3603 8662 3610 8711 3631 8696 13
Local storm report, Apr 19, 8:43 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
843 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG 3 NE NASHVILLE 36.20N 86.75W
04/19/2015 DAVIDSON TN EMERGENCY MNGR
ELECTRICAL WIRES DOWN IN EAST NASHVILLE. TIME ESTIMATED
BASED ON RADAR.
0337 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
04/19/2015 DAVIDSON TN TWITTER
TREE BLOCKING PENNINGTON BEND ROAD NEAR GRACE CHURCH
0425 PM TSTM WND DMG 2 E NORMANDY 35.45N 86.22W
04/19/2015 COFFEE TN TWITTER
3 TREES DOWN ON RILEY CREEK RD AT NORMANDY LAKE. TIME
ESTIMATED BASED ON RADAR.
0730 PM HAIL 7 N CHARLOTTE 36.29N 87.35W
04/19/2015 M0.70 INCH DICKSON TN FACEBOOK
DIME SIZE HAIL WAS REPORTED AT CUMBERLAND FURNACE.
&&
EVENT NUMBER OHX1500490 OHX1500489 OHX1500491 OHX1500492
SHThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:22 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston | 23 min |
| Apr 19, 8:09 PM CDT | Special Weather Statement | OHX | Davidson | 21 min |
| Apr 19, 11:00 PM CDT | Special Weather Statement | OHX | Stewart | 30 min |
| Apr 19, 11:30 PM CDT | Special Weather Statement | OHX | Montgomery | 45 min |
| Apr 19, 11:33 PM CDT | Special Weather Statement | OHX | Dickson, Hickman, Houston, Humphreys | 42 min |
| Apr 20, 12:06 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 39 min |
| Apr 20, 12:07 AM CDT | Special Weather Statement | OHX | Lewis, Wayne | 53 min |
| Apr 20, 12:19 AM CDT | Special Weather Statement | OHX | Robertson | 26 min |
| Apr 20, 12:27 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 33 min |
| Apr 20, 12:34 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Maury, Wayne | 26 min |
| Apr 20, 12:39 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 36 min |
| Apr 20, 12:43 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Dickson, Hickman, Maury, Williamson | 32 min |
| Apr 20, 1:01 AM CDT | Special Weather Statement | OHX | Maury | 29 min |
| Apr 20, 1:02 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 28 min |
| Apr 20, 1:09 AM CDT | Special Weather Statement | OHX | Giles | 36 min |
| Apr 20, 1:15 AM CDT | Special Weather Statement | OHX | Rutherford, Williamson | 30 min |
| Apr 20, 1:25 AM CDT | Special Weather Statement | OHX | Bedford, Marshall | 35 min |
| Apr 20, 1:29 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 31 min |
| Apr 20, 1:45 AM CDT | Special Weather Statement | OHX | Rutherford, Wilson | 30 min |
| Apr 20, 1:49 AM CDT | Special Weather Statement | OHX | Macon, Smith, Trousdale | 26 min |
| Apr 20, 1:59 AM CDT | Special Weather Statement | OHX | Bedford, Cannon, Coffee | 46 min |
| Apr 20, 2:11 AM CDT | Special Weather Statement | OHX | Clay, Jackson, Overton, Pickett, Smith | 64 min |
| Apr 20, 2:13 AM CDT | Special Weather Statement | OHX | DeKalb, Putnam, White | 62 min |
| Apr 20, 2:19 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Pickett | 41 min |
| Apr 20, 2:31 AM CDT | Special Weather Statement | OHX | Coffee, Grundy, Van Buren, Warren | 59 min |
| Apr 20, 3:09 AM CDT | Special Weather Statement | OHX | Cumberland, Fentress, Overton, Pickett | 66 min |
| Apr 20, 3:59 AM CDT | River Flood Advisory | OHX | Montgomery | 20 hr |
| Apr 20, 12:05 PM CDT | River Flood Advisory | OHX | Perry | 37 hr |
Nearby
River Flood Advisories in Tennessee, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.